# SDR ASOA201902027024

- Difficulty date: February 2, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 37,793 hours, 29,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE AFT FRAME 79 LEFT SIDE EXTERNAL FUSELAGE DENTED. MAINTENANCE REPAIRED THE DENT IAW SRM 53-32-01 TYPE A AND FIG SHEET 1. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
